# SDR QXEA2017071700474

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 33,747 hours, 34,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EXIT LIGHTS AT THE RIGHT FORWARD EMERGENCY EXIT DOOR ARE INOPERATIVE.  REPLACED THE BATTERY PACKS FOR THE NR 2 POWER SUPPLY. OPS CHECKED GOOD.
